MathSciNet Relay Station
MathSciNet bibliographic data
MR2161155 46A40 (46B42 46E05 54C35)
Ercan, Z.; Onal, S. A new representation of the Dedekind completion of $C(K)$-spaces. Proc. Amer. Math. Soc. 133 (2005), no. 11, 3317–3321.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement